# SDR YENA20140912196

- Difficulty date: September 12, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 52,293 hours, 18,505 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND 23C EMERGENCY LIGHT IN SEAT INOPERATIVE.  REPAIRED SEAT HARNESS IAW STANDARD PRACTICES.  OPS CHECK GOOD.
